# SDR SWIA202163363

- Difficulty date: December 29, 2021
- Submitted: January 5, 2022
- Operation: General aviation
- Aircraft: N692CA
- Make and model: Cndair CL600*
- Aircraft serial: 15092
- Aircraft time: 33,958 hours, 22,313 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT FORWARD FA REPORTED INTERMITTENT LOUD SPARKING FROM LOWER PORTION OF COMPARTMENT CONTAINING THE CREW O2 BOTTLE.  (FLIGHT 3644 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24086334 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CP 24089711 FOR FINDINGS OF DAMAGED WIRES FAD6898 AND FAD8583. REFERENCE CP 24089711 FOR REPAIR OF WIRING. NO FURTHER DEFECTS NOTED. DAMAGED WIRING WAS GOING TO CEILING AND SIDEWALL LIGHTS. PERFORMED OPS CHECK OF PASSENGER COMPARTMENT LIGHTING IN REFERENCE TO CRJ 900 AMM 33-21-00. OPS CHECK GOOD. "
